# SDR SWAA2025121953429

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 58,021 hours, 34,963 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR L2 ESCAPE SLIDE TIE-LADDER NOT SECURED.  SECURED AFT ENTRY DOOR L2 SLIDE TIE-LADDER W COTTER PIN IAW AMM 25-66-01.
